RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 5, Pages 3–48 (Mi izv207)  

This article is cited in 6 scientific papers (total in 6 papers)

A ramification filtration of the Galois group of a local field. III

V. A. Abrashkin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Let $K$ be a complete discrete valuation field of characteristic $p>0$ with a finite residue field and let $\Gamma(p)$ be the Galois group of its maximal $p$-extension. The main result of this paper describes the image of the ramification filtration of the Galois group of the field $K$ in $\Gamma(p)$ modulo its subgroup of commutators of weight $\geqslant p$ in terms of the generators of the group $\Gamma(p)$.

DOI: https://doi.org/10.4213/im207

Full text: PDF file (3064 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:5, 857–900

Bibliographic databases:

MSC: 11S15, 11S20
Received: 19.09.1996

Citation: V. A. Abrashkin, “A ramification filtration of the Galois group of a local field. III”, Izv. RAN. Ser. Mat., 62:5 (1998), 3–48; Izv. Math., 62:5 (1998), 857–900

Citation in format AMSBIB
\Bibitem{Abr98}
\by V.~A.~Abrashkin
\paper A~ramification filtration of the Galois group of a~local field.~III
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 5
\pages 3--48
\mathnet{http://mi.mathnet.ru/izv207}
\crossref{https://doi.org/10.4213/im207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680900}
\zmath{https://zbmath.org/?q=an:0918.11060}
\elib{http://elibrary.ru/item.asp?id=13299661}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 5
\pages 857--900
\crossref{https://doi.org/10.1070/im1998v062n05ABEH000207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079001700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747610204}


Linking options:
  • http://mi.mathnet.ru/eng/izv207
  • https://doi.org/10.4213/im207
  • http://mi.mathnet.ru/eng/izv/v62/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abrashkin V., “Galois modules arising from Faltings's strict modules”, Compositio Mathematica, 142:4 (2006), 867–888  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Abrashkin, V, “Characteristic p Analogue of Modules with Finite Crystalline Height”, Pure and Applied Mathematics Quarterly, 5:1 (2009), 469  crossref  mathscinet  zmath  isi  scopus
    3. Abrashkin V., “Ramification Estimate For Fontaine-Laffaille Galois Modules”, J. Algebra, 427 (2015), 319–328  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Abrashkin V., “Groups of Automorphisms of Local Fields of Period P and Nilpotent Class < P, II”, Int. J. Math., 28:10 (2017), 1750066  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Abrashkin V., “Groups of Automorphisms of Local Fields of Period P and Nilpotent Class < P, i”, Int. J. Math., 28:6 (2017), 1750043  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Abrashkin V., “Groups of Automorphisms of Local Fields of Period P(M) and Nilpotent Class < P”, Ann. Inst. Fourier, 67:2 (2017), 605–635  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:245
    Full text:61
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019